# SDR BAQA094225

- Difficulty date: April 13, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 2,473 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 41800847100
- Part serial: 434
- Condition: Worn
- Location: Output Shaft
- Part time: 2,473 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCHANGE.  OUTPUT SHAFT HAS EXCESSIVE SIDE PLAY.  HARDCARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.  04/22/2004
